ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Wigner distributions for non-Abelian finite groups of odd order

Mukunda, N and Chaturvedi, S and Simon, R (2004) Wigner distributions for non-Abelian finite groups of odd order. In: Physics Letters A, 321 (3). pp. 160-166.

[img] PDF
Wigner_distributions-605.pdf
Restricted to Registered users only

Download (174Kb) | Request a copy

Abstract

Wigner distributions for quantum mechanical systems whose configuration space is a finite group of odd order are defined so that they correctly reproduce the marginals and have desirable transformation properties under left and right translations. While for the Abelian case we recover known results, though from a different perspective, for the non-Abelian case our results appear to be new.

Item Type: Journal Article
Additional Information: The copyright belongs Elsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 31 May 2006
Last Modified: 19 Sep 2010 04:27
URI: http://eprints.iisc.ernet.in/id/eprint/7145

Actions (login required)

View Item View Item